# SDR UIEA2019120405996

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,366 hours, 17,460 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT  DECK  TEMP   MANUAL  MODE  ON  FULL  WARM,  TEMP  REACHED  35C. HAD  TO  SHUT  TRIM  AIR  OFF  TO  STOP  TEMP FROM RISING.( REMOVED CANNON  PLUG, SPRAYED VALVE & CANNON  PLUG WITH CONTACT CLEANER. REINSTALLED  CANNON PLUG, VALVE OPS CHECK OK IN MANUAL MODE PER  AMM 21-61-00 (FLT DECK TRIM AIR VALVE).  )
